# SDR 03027625

- Difficulty date: January 27, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RECEIVED NOSE GEAR DISAGREE AND NOSE DOOR MESSAGE WITH AURAL WARNING.  ADJUSTED NOSE GEAR PROX SWITCH.  OPS CHECKED OK.
